Minimum tree decompositions with a given tree as a factor
MetadataShow full item record
A tree decomposition of a graph G is a family of subtrees whose sets of edges partition the set of edges of G. In this paper we are interested in the structure of the trees involved in tree decompositions with the minimum possible number of factors. We show that arbitrary trees may appear in minimum tree decompositions of maximal planar bipartite graphs, maximal planar graphs and regular graphs.
Is part ofThe Australasian Journal of Combinatorics, 2005, vol. 31, p. 47-59
European research projects
The following license files are associated with this item: